Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 48, Number 2

All articles in this issue are freely accessible.

A uniqueness theorem for incompressible micropolar flows
C. V. Easwaran and S. R. Majumdar.
Quart. Appl. Math. 48 (1990), 201-207
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1052130
Nonexistence of monotonic solutions in a model of dendritic growth
William C. Troy.
Quart. Appl. Math. 48 (1990), 209-215
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1052131
Instability of periodic states for the Sivashinsky equation
A. Novick-Cohen.
Quart. Appl. Math. 48 (1990), 217-224
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1052132
Intervals of electrohydrodynamic Rayleigh-Taylor instability: effect of a normal periodic field
Elsayed F. Elshehawey.
Quart. Appl. Math. 48 (1990), 225-232
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1052133
Asymptotic solution of a crack in a vanishingly thin elliptic inhomogeneity
Chien H. Wu.
Quart. Appl. Math. 48 (1990), 233-249
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1052134
A problem in the optimal design of networks under transverse loading
Elio Cabib, Cesare Davini and Chong Qing Ru.
Quart. Appl. Math. 48 (1990), 251-263
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1052135
Symmetric coupling of finite elements and boundary elements for a parabolic-elliptic interface problem
M. Costabel, V. J. Ervin and E. P. Stephan.
Quart. Appl. Math. 48 (1990), 265-279
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1052136
Free streamline flow over curved topography
A. C. King and M. I. G. Bloor.
Quart. Appl. Math. 48 (1990), 281-293
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1052137
Boundary-initiated wave phenomena in thermoelastic materials
T. S. Öncü and T. B. Moodie.
Quart. Appl. Math. 48 (1990), 295-320
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1052138
Minimum energy solution for the spherical shell
R. W. Dickey.
Quart. Appl. Math. 48 (1990), 321-339
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1052139
Existence, uniqueness, and decay estimates for solutions in the nonlinear theory of elastic, edge-loaded, circular tubes
C. O. Horgan, L. E. Payne and J. G. Simmonds.
Quart. Appl. Math. 48 (1990), 341-359
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1052140
On the extreme variational principles for nonlinear elastic plates
Yang Gao.
Quart. Appl. Math. 48 (1990), 361-370
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1052141
On the existence, regularity and large time behavior of a two-dimensional parabolic-elliptic eddy current problem
A. Aldroubi.
Quart. Appl. Math. 48 (1990), 371-385
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1052142
Parameter estimation problems for distributed systems using a multigrid method
Shlomo Ta'asan and Pravir Dutt.
Quart. Appl. Math. 48 (1990), 387-396
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1052143
Errata: “The random eigenvalue problem for a differential equation containing small white noise” [Quart. Appl. Math. 46 (1988), no. 4, 611–630; MR0973379 (90b:60071)]
Ning Mao Xia.
Quart. Appl. Math. 48 (1990), 397
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1052144

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website